# SDR 240042

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 18,420 hours, 28,530 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LANDING GEAR DID NOT EXTEND.  CREW PUMPED DOWN THE GEAR, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR HANDLE AND ACCOMPLISHED GEAR RETRACTION.  OPS CHECKED IAW 32-30-01.
